Posted by Lee
on January 04, 2000 at 23:28:59:
In Reply to: Re: side effects of adderall? posted by Joanie on January 02, 2000 at 22:09:26:
: : : : My 7-yr old son has just been diagnosed with ADHD and his neurologist has suggested adderall. I am looking to find out side effects and actual effects of this medication before I decide to use this med. He has never used anything before. He is a good student now, but he is very, very hyperactive and impulsive. He does not know what he is doing half of the time.
: : : : Please let me know of personal experiences with this medication so I can start to make a
: : : : Thank you
: My f14 year old daughter has been on adderal for about 2 months. She has been on ritalin for several years but it seemed to lose its effectiveness after puberty. It seems to have a much smoother effect on her and she is doing very well. She takes 10mg. in the morning before school and around 1:30 she feels like she needs another dose and goes to the nurse to get it. We were hoping it would last throughout the school day but doesn't seem to. We are not experiencing any negative side effects.
: : : My daughter was just started on adderall about a week ago. She has taken several meds in the past to help her stay focused and calm down a bit but none of the meds have worked- all had awful side effects. Now she is on 2.5 mg of adderall. What I am noticing is she is a little and when I see little, I mean little calmer. The one thing I do not like though and I am not sure if it is related to the adderall though, it seems as though at the end of the day she is overly hyper (when meds have worn off)
: : I am an adult and have been taking Adderall for about 9 months. Could not use Ritilan because of rebound but I do not have any with Adderall. You do have to watch out for dry mouth and dental/gum health. Does last longer and less obvious at onset. Delay time for me is about one hour before it begins working. Lasting 5/6 hours.
My son is going to start taking adderall, tomorrow. He was on ritilin, but it seems to have quit working for him. We were scared because one of the side-affects listed is a possible dependency. Thanks for all your comments. I feel a little better about trying it, knowing that you've all had good experiences.